Certain curvature conditions of real hypersurfaces in a complex hyperbolic space
Commun. Korean Math. Soc. 2015 Vol. 30, No. 2, 131-142
https://doi.org/10.4134/CKMS.2015.30.2.131
Printed April 30, 2015
Hyang Sook Kim and Jin Suk Pak
Inje University, An Emeritus Professor, Kyungpook National University
Abstract : The purpose of this paper is to study real hypersurfaces immersed in a complex hyperbolicspace $CH^n$ and especially to investigate certain curvature conditions for such real hypersurfaces to be the model hypersurfaces in classification theorem (said to be Theorem M-R) given by Montiel and Romero (\cite{4}) in Section 3.
Keywords : complex hyperbolic space, hypersurface, curvature tensor
MSC numbers : 53C40, 53C55
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd